MAUDE Adverse Event Report: SYNTHES GMBH 12/130 DEG TI CANN TFNA 420/RIGHT-SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 12/130 DEG TI CANN TFNA 420/RIGHT-SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.262S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient complain had a broken hip pin after patient's 90-day check up after surgery.Patient initially broke their hip on (b)(6) 2024 and went to hospital where patient underwent the first surgery with implants inserted.Sometime between (b)(6) 2025, and (b)(6) 2025, patient experience an intense pain in their hip.Patient went back to er and x-ray showed that one of the pins on the hip implant was broken.Revision surgery was done on (b)(6) 2025, to replace the pin.Soon after the surgery, the patient got a local infection and is taking antibiotics.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the catalog/model number was not provided, (01)gtin is not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H.11.Additional narrative: added: a, a2 (dob), a3a, d4 (catalog, exp.Date & lot), g1, g4.Corrected: d1.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H.11.Additional narrative: added: d4 (primary udi number), e1 (initial reporter first name, last name), h4.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): manufacturing location: monument.Manufacturing date: 31-aug-2023.Expiration date: 31-jul-2033.Part number: 04.037.262s, 12mm/130 deg ti cann tfna 420mm/right ¿ sterile.Lot number: 7578p86 (sterile).Lot quantity: (b)(4).Nonconformance noted: n/a.A manufacturing record evaluation was performed for the finished device with batch number 7578p86.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11.Additional narrative: added: d10 concomitant.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12/130 DEG TI CANN TFNA 420/RIGHT-SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22956359
Report Number8030965-2025-08964
Device Sequence Number9894155
Product Code HSB
UDI-Device Identifier10886982097422
UDI-Public(01)10886982097422(17)330731(10)7578P86
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.262S
Device Lot Number7578P86
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/08/2025
09/17/2025
09/18/2025
04/15/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/16/2025
09/17/2025
09/22/2025
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 VA LCKNG SCR SLF-TPNG/SD/22; 3.5 VA LCKNG SCR SLF-TPNG/SD/24; 3.5 VA LCKNG SCR SLF-TPNG/SD/28; 3.5 VA LCKNG SCR SLF-TPNG/SD/28; 3.5/4.5 VA PROX FEM HOOK PL/SM/211/RT/S; 4.5MM CORTEX SCREW SELF-TAPPING 44MM; 4.5MM CORTEX SCREW SELF-TAPPING 46MM; LOCKSCR F/NAILS Ø5 L 38 XL25; TFNA FEM NAIL Ø11 130° L170 TIMO15; TFNA HELICAL BLADE PERF L115 TAN; TRAUMACEM V+ BONE CEMENT INJECTABLE; UNK - NAIL HEAD ELEMENTS: HELICAL BLADE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale